Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 133, Number 1
HTML articles powered by AMS MathViewer

The abstract time-dependent Cauchy problem
Matthew Hackman PDF
Trans. Amer. Math. Soc. 133 (1968), 1-50
The Stefan problem in several space variables
Avner Friedman PDF
Trans. Amer. Math. Soc. 133 (1968), 51-87
One dimensional Stefan problems with nonmonotone free boundary
Avner Friedman PDF
Trans. Amer. Math. Soc. 133 (1968), 89-114
On finite groupoids and $\mathcal {K}$-prime algebras
Ralph McKenzie PDF
Trans. Amer. Math. Soc. 133 (1968), 115-129
On the residual finiteness of generalized free products
Joan Landman Dyer PDF
Trans. Amer. Math. Soc. 133 (1968), 131-143
Martingale integrals
P. Warwick Millar PDF
Trans. Amer. Math. Soc. 133 (1968), 145-166
Lower bounds for approximation by nonlinear manifolds
Hugh E. Warren PDF
Trans. Amer. Math. Soc. 133 (1968), 167-178
Ratio properties in locally compact amenable groups
William R. Emerson PDF
Trans. Amer. Math. Soc. 133 (1968), 179-204
Cohomology of algebras over Hopf algebras
Moss Eisenberg Sweedler PDF
Trans. Amer. Math. Soc. 133 (1968), 205-239
On quasi-elliptic boundary problems
Tadato Matsuzawa PDF
Trans. Amer. Math. Soc. 133 (1968), 241-265
Measures on $F$-spaces
G. L. Seever PDF
Trans. Amer. Math. Soc. 133 (1968), 267-280
A spectral decomposition for self-adjoint elements in the maximum $\textrm {GCR}$ ideal of a von Neumann algebra with applications to noncommutative integration theory
Herbert Halpern PDF
Trans. Amer. Math. Soc. 133 (1968), 281-306